# SDR RAIA2019121810020

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524131009
- Condition: Corroded
- Location: Threshold
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER THRESHOLD 2EA NUTPLATE 'Z' ANGLES HAVE CORROSION AROUND FASTENER HOLES-          R&R 2EA PASSENGER DOOR COVER THRESHOLD 'Z' ANGLES.
